Arkiv för Matematik

  • Ark. Mat.
  • Volume 41, Number 2 (2003), 253-265.

On completely invariant Fatou components

Chun-Lei Cao and Yue-Fei Wang

Full-text: Open access

Abstract

Completely invariant components of the Fatou sets of meromorphic maps are discussed. Positive answers are given to Baker’s and Bergweiler’s problems that such components are the only Fatou components for certain classes of meromorphic maps.

Note

Both authors are supported by NSFC and the 973 Project.

Article information

Source
Ark. Mat., Volume 41, Number 2 (2003), 253-265.

Dates
Received: 21 January 2002
Revised: 26 May 2002
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898804

Digital Object Identifier
doi:10.1007/BF02390814

Mathematical Reviews number (MathSciNet)
MR2011920

Zentralblatt MATH identifier
1034.37024

Rights
2003 © Institut Mittag-Leffler

Citation

Cao, Chun-Lei; Wang, Yue-Fei. On completely invariant Fatou components. Ark. Mat. 41 (2003), no. 2, 253--265. doi:10.1007/BF02390814. https://projecteuclid.org/euclid.afm/1485898804


Export citation

References

  • Baker, I. N., Repulsive fixpoints of entire functions, Math. Z. 104, (1968), 252–256.
  • Baker, I. N., Completely invariant domains of entire functions, in Mathematical Essays Dedicated to A. J. Macintyre (Shankar, H., ed.), pp. 33–35, Ohio Univ. Press, Athens, Ohio, 1970.
  • Bayker, I. N., The domains of normality of an entire function, Ann. Acad. Sci. Fenn. Ser. A I Math. 1 (1975), 277–283.
  • Baker, I. N., Wandering domains in the iteration of entire functions, Proc. London Math. Soc. 49 (1984), 563–576.
  • Baker, I. N., Wandering domains for maps of the punctured plane, Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), 191–198.
  • Baker, I. N., Iteration of entire functions: an introductory survey, in Lectures on Complex Analysis (Xian, 1987) (Chuang, C.-T. ed.), pp. 1–17, World Sci. Publ., Singapore, 1988.
  • Baker, I. N., Kotus, J. and Lü, Y., Iterates of meromorphic functions II: Examples of wandering domains, J. London Math. Soc. 42 (1990), 267–278.
  • Baker, I. N., Kotus, J. and Lü, Y., Iterates of meromorphic functions I, Ergodic Theory Dynam. Systems 11 (1991), 241–248.
  • Baker, I. N., Kotus, J. and Lü, Y., Iterates of meromorphic functions III: Preperiodic domains, Ergodic Theory Dynam. Systems 11 (1991), 603–618.
  • Baker, I. N., Kotus, J. and Lü, Y., Iterates of meromorphic functions IV: Critically finite functions, Results Math. 22 (1992), 651–656.
  • Beardon, A. F., Iteration of Rational Functions, Springer-Verlag, Berlin-Heidelberg-New York, 1991.
  • Bergweiler, W., Iteration of meromorphic functions, Bull. Amer. Math. Soc. 29 (1993), 151–188.
  • Eremenko, A. E. and Lyubich, M. Yu., Dynamical properties of some classes of entire functions, Ann. Inst. Fourier (Grenoble) 42 (1992), 989–1020.
  • Fatou, P., Sur l’itération des fonctions transcendantes entières, Acta Math. 47 (1926), 337–370.
  • Herman, M., Are there critical points on the boundary of singular domains?, Comm. Math. Phys. 99 (1985), 593–612.
  • Keen, L., Dynamics of holomorphic self-maps of C*, in Holomorphic Functions and Moduli I (Berkeley, Calif., 1986) (Drasin, D., Earle, C. J., Gehring, F. W., Kra, I. and Marden, A., eds.), pp. 9–30, Springer-Verlag, New York, 1988.
  • Kotus, J., Iterated holomorphic maps of the punctured plane, in Dynamical Systems (Sopron, 1985), (Kurzhanski, A. B. and Sigmund, K., eds.), Lecture Notes in Economics and Math. Systems 287, pp. 10–28, Springer-Verlag, Berlin, 1987.
  • McMullen, C., Complex Dynamics and Renormalization, Annals of Math. Studies 135, Princeton Univ. Press, Princeton, N. J., 1994.
  • Nevanlinna, R., Eindeutige analytische Funktionen, 2nd ed., Springer-Verlag, Berlin, 1953. English transl.: Analytic Functions, Springer-Verlag Berlin, 1970.
  • Rådström, H., On the iteration of analytic functions, Math. Scand. 1 (1953), 85–92.
  • Stallard, G. M., A class of meromorphic functions with no wandering domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), 211–226.
  • Stallard, G. M., Meromorphic functions whose Julia sets contain a free Jordan arc, Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), 273–298.